# SDR SWAA2022030398845

- Difficulty date: February 21, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS500D LBL22 TO RBL25 WL156. MARKED / FWD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT BS 500D.; LBL 22 TO RBL 25; WL 156 OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0-G0. REMOVED DAMAGED FROM SUPPORT ANGLE IAW SRM 51-40-02-0-G0. INSTALLED A NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0 AND DWG 143A9481 SH 8; REV A AND DWG 143A7902
